The variance of a rank estimator of transformation models - Archive ouverte HAL Access content directly
Preprints, Working Papers, ... Year :

The variance of a rank estimator of transformation models

(1)
1
Koen Jochmans
  • Function : Author
  • PersonId : 962567

Abstract

This note shows that the asymptotic variance of Chen's [Econometrica, 70, 4 (2002), 1683-1697] two-step estimator of the link function in a linear transformation model depends on the first-step estimator of the index coefficients.
Fichier principal
Vignette du fichier
influence8.pdf (76.46 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00973007 , version 1 (21-05-2014)

Identifiers

Cite

Koen Jochmans. The variance of a rank estimator of transformation models. 2011. ⟨hal-00973007⟩
45 View
227 Download

Share

Gmail Facebook Twitter LinkedIn More